Question of the Day

Question of the Day – Friday August 17, 2018

Question – Drug induced aseptic meningitis has been reported to be associated with a number of different medication classes including antibiotics, anti inflammatory drugs and immunomodulators. What antibiotic is the most common cause for antibiotic related aseptic meningitis?

View full post for answer.

Question of the Day – Tuesday August 7, 2018

Question – What drug, not currently approved by the U.S FDA,  is an atypical tricyclic drug used as an antidepressant in Europe, Asia, and Latin America that has opioid receptor agonist activity and has recently been reported to cause severe adverse effects including death from recreational abuse?

View full post for answer.

Question of the Day – Monday August 6, 2018

Question – Latent infections with Mycobacterium tuberculosis in pediatric aged patients requires critical attention due to the fact that children may be at special risk for the development of life threatening tuberculosis infections. How does treatment with rifampin for 4 months compare with treatment for 9 months using isoniazid in patients under 18 years of age?

View full post for answer.